American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(5755) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] T. A. Chapman. Compact Hilbert cube manifolds and the invariance of Whitehead torsion. Bull. Amer. Math. Soc. 79 (1973) 52-56. MR 0346794.
Abstract, references, and article information   
View Article: PDF

[2] Halldór I. Elíasson. Condition $\left( {\text{C}} \right)$ and geodesics on Sobolev manifolds. Bull. Amer. Math. Soc. 77 (1971) 1002-1005. MR 0286140.
Abstract, references, and article information   
View Article: PDF

[3] Stephen J. Greenfield and Nolan R. Wallach. The Hilbert ball and bi-ball are holomorphically inequivalent. Bull. Amer. Math. Soc. 77 (1971) 261-263. MR 0268918.
Abstract, references, and article information   
View Article: PDF

[4] T. A. Chapman. Hilbert cube manifolds. Bull. Amer. Math. Soc. 76 (1970) 1326-1330. MR 0286138.
Abstract, references, and article information   
View Article: PDF

[5] P. L. Antonelli, D. Burghelea and P. J. Kahn. The nonfinite type of some ${\text{Diff}}_0 M^n$. Bull. Amer. Math. Soc. 76 (1970) 1246-1250. MR 0271982.
Abstract, references, and article information   
View Article: PDF

[6] P. Antonelli, D. Burghelea and P. J. Kahn. Gromoll groups, ${\text{Diff}}\,S^n$ and bilinear constructions of exotic spheres. Bull. Amer. Math. Soc. 76 (1970) 772-777. MR 0283809.
Abstract, references, and article information   
View Article: PDF

[7] David W. Henderson and James E. West. Triangulated infinite-dimensional manifolds. Bull. Amer. Math. Soc. 76 (1970) 655-660. MR 0258067.
Abstract, references, and article information   
View Article: PDF

[8] Phillip A. Martens. Representations of infinite dimensional manifolds and $\infty - p$ homology functors. Bull. Amer. Math. Soc. 76 (1970) 641-645. MR 0261634.
Abstract, references, and article information   
View Article: PDF

[9] T. A. Chapman. Four classes of separable metric infinite-dimensional manifolds. Bull. Amer. Math. Soc. 76 (1970) 399-403. MR 0253375.
Abstract, references, and article information   
View Article: PDF

[10] David W. Henderson and R. Schori. Topological classification of infinite dimensional manifolds by homotopy type. Bull. Amer. Math. Soc. 76 (1970) 121-124. MR 0251749.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1